I've been off Abilify for about 3 weeks now, and have flu-like symptoms. Is that normal and how long will it last?
18 Aug 2009
Its is normal to experience withdrawl from Abilify, especially if you stopped taking it sudenly. You should have tapered off of it slowly and with a doctor's help because even more severe withdrawl symptoms could occur. Talk with your doctor for further assistance, but I don't think the symptoms you are experience will last much longer. Do ask your doctor though. Good luck.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Abilify (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... posts I think it might be withdrawal from klonopin. My last dose was Thursday night. I don't have the symptoms that I had when I withdrew ...
5 answers • 25 Oct 2010
from the Abilify, yet I can't find ANY lawyers here in Mo. that is taking Abilify cases. I have ALL my medical records, however, I don't ...
1 answer • 4 Mar 2011
My son has been taking Abilify for a year. He has had problems with anxiety and tremors since the beginning. We have been slowly decreasing but now ...
1 answer • 30 Jul 2011
Dosage for several years now is: Lexapro 20mg/day, Abilify 10mg/day, and Klonopin 1mg/3xday. Oh, and Trazodone 150@bedtime. Wednesday I'm going ...
2 answers • 6 Aug 2011
Since 2006 I've been diagnosed with bipolar and taking abilify regularly. Been taking 30 mg. at night for over a year. Never missed a dose until ...
1 answer • 20 Dec 2012